# SDR SWAA2015102645345

- Difficulty date: September 15, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD & AFT SIDE OF FRAME CORRODED AT BS 727E, STRINGER 26L.  REPAIRED FRAME IAW SRM.
